Retrogurl7

Members
  • Content count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Retrogurl7

  • Rank
    Newbie
  1. Hello, I'm completely new--both to the diagnosis of dysautonomia with tachycardia, and to this forum. I take labetalol and it really helps control my heart rate and POTs issues. I also have resting high blood pressure--around 200/150, for which the labetalol helps as well. However, I've (in the last few years) developed severe allergies and asthma. I also take Arnuity Ellipta (a lung steroid) and Xopenex (like albuterol--but with fewer racing heart symptoms). I have heard of Mast Cell and may have that--but have not had the tests yet. I recently started a new job that is awesome--its sit down, office, customer service work--but sometimes we get people who come in who have smoke on their clothing (like from smoking cigarettes)--this will set off a chain reaction in my lungs that is made worse by my beta blocker. It doesn't matter how much Xopenex I take, it's still bad. The only time that my lungs got really fixed was the time I took a Claritin pill, it was about a year ago--BUT the Claritin woke me in the middle of the night with tachycardia and high blood pressure (I can feel the pressure in my chest when it happens.) I really need to take another Claritin because I can't function at work, and-- (NO--it was NOT Claritin D, I'm not stupid, I know my meds because my body reacts weirdly to medications, and I know Claritin D can cause cardiopulmonary issues). T hough I need another Claritin I'm afraid to take one. I called my cardiologist (where I live it's 4 AM, and Sunday, so they have a doctor on call, a different one than my doc--who specializes in Dysautonomia). This doctor said he would recommend Claritin, but that in his experience with dysautonomic patients all bets are off. He said that our bodies react strangely to medications some times. So I don't know whether or not to take this medication. He said I could "try it" again, and if it gave me the same symptoms to stop using it--but this really depresses me. I'm scared I'm going to have to quit my job, or that there will be no medication I can take to help with all my body is doing against me. Does anyone else have dysautonomia, severe allergies, and also high blood pressure? If so, have you had similar problems with medications? If you have, how did you figure out what to take, and what do you take? AND I'm not stupid--I know that unless you state you are a medical professional, then you are only a sufferer like me and you are just sharing what you do--I KNOW it's not medical advice. I just want advice from folks with this disease--and advice from folks with this disease, who also have medical experience/licensure/degree is a plus too. Thank you in advance for all your help. I swear I hate having a "unique" body. I hate it.